# SDR UP202209

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 651859933
- Condition: Corrosion
- Location: Nr 7 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON NR 7 FLAP CARRIAGE SPINDLE AND YOKE.  INSTALLED REPAIR IAW MM 27-51-13.
